# SDR UIEA200600031

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0202527
- Part serial: 000192
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD T/E MID-FLAP HAS DELAMINATION BETWEEN FLAP TRACKS NR 3 AND NR 4.  REPAIRED IAW OHM 57-52-35 BY REPLACEMENT OF MID-FLAP LEADING EDGE SECTION BETWEEN NR 3 AND NR 4 TRACKS.
